# SDR DALA2015090405412

- Difficulty date: September 3, 2015
- Submitted: September 4, 2015
- Operation: Air carrier
- Aircraft: N908DL
- Make and model: Doug MD-88
- Aircraft serial: 49539
- Aircraft time: 74,072 hours, 57,043 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Condition: Corroded
- Location: Bs 1158-1210
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON BEAM FROM BS 1158 - 1210 AT AFT LOWER CARGO COMP DOOR JAMB. REPAIR SPACER AND NUT STRIPS WERE REPLACED IAW SRM 53-05, FIG 123.
